# SDR AUS20020166

- Difficulty date: February 21, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Part number: 711709
- Condition: Broken
- Location: Nlg Steering Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(AUS) NOSE WHEEL STEERING LEVER ASSEMBLY LOCATED BETWEEN THE NOSE STEERING ACTUATOR AND THE NOSE STEERING COLLAR BROKEN IN TWO.
